On the mean square error associated with adaptive generalized ridge regression

McLachlan G.J. (1980) On the mean square error associated with adaptive generalized ridge regression. Biometrical Journal, 22 2: 125-129. doi:10.1002/bimj.4710220205


Author McLachlan G.J.
Title On the mean square error associated with adaptive generalized ridge regression
Journal name Biometrical Journal   Check publisher's open access policy
ISSN 1521-4036
Publication date 1980-01-01
Sub-type Article (original research)
DOI 10.1002/bimj.4710220205
Open Access Status Not yet assessed
Volume 22
Issue 2
Start page 125
End page 129
Total pages 5
Subject 1804 Statistics, Probability and Uncertainty
2613 Statistics and Probability
2700 Medicine
Abstract Some numerical results are presented for generalized ridge regression where the additive constants are based on the data. The adaptive estimator so obtained is compared with the least‐squares estimator on the basis of mean square error (MSE). It is shown that the MSE of each component of the vector of ridge estimators may be as low as 47.1% of the variance of the corresponding component of the least squares vector or as high as 125.2%. Copyright
Keyword generalized ridge estimator
least‐squares estimator
mean square error
Normal linear model
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collection: Scopus Import - Archived
 
Versions
Version Filter Type
Citation counts: Scopus Citation Count Cited 0 times in Scopus Article
Google Scholar Search Google Scholar
Created: Tue, 23 Aug 2016, 15:46:04 EST by System User